MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-VSP
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported (b)(6) 2025, the doctor found the pinch clamp does not occlude during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condtion is reported as "fine".
 
Event or Problem Description
It was reported " on (b)(6) 2025, the doctor found the pinch clamp does not occlude during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one open hemodialysis kit including a connector assembly and attached molded compression fitting for analysis.No obvious signs of use were observed.Visual analysis revealed significant deformation of the top portion of the arterial pinch clamp.No other defects or anomalies were observed.R & d and manufacturing were contacted as part of this complaint investigation.It was indicated that this kind of damage could occur any time the clamp is being handled, particularly when the clamp is being closed.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit instructs the user, "air embolism can occur if air is allowed to enter a vascular access device or vein.Do not leave open needles or uncapped, unclamped catheters in venous puncture site.Examine catheter and extension lines before and after each treatment for any signs of damage." the customer complaint of a pinch clamp unable to occlude was confirmed through investigation of the returned sample.Visual analysis revealed deformation of the arterial pinch clamp.Based on the customer report and the sample received, the most likely root cause is unintentional user error.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21846631
Report Number9680794-2025-00308
Device Sequence Number12965954
Product Code MSD
UDI-Device Identifier00801902096333
UDI-Public(01)00801902096333(11)231206(17)261130(10)33F23K0182(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F23K0182
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date06/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown